# SDR SWAA2024082313794

- Difficulty date: July 17, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BRACKET ANGLE LOCATED OUTBOARD THRUST REVERSER AFT UPPER EDGE ON ENGINE 2 2024-443746<[01] REPLACED BRACKET ANGLE LOCATED OUTBOARD THRUST REVERSER AFT UPPER EDGE ON ENGINE 2 IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02.;[02] TASK CARD COMPLETE.
